# SDR DALA2024121311699

- Difficulty date: February 24, 2023
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 63,663 hours, 45,430 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- AMOC 606161-14AD - B717-200 VERTICAL STABILIZER LEADING EDGE SKIN ZFS 52.267 OVERSIZE HOLES. REPAIR APPROVAL IS LIMITED TO TWENTY-FOUR (24) MONTHS SERVICE FROM DATE OF APPROVAL ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. ASSOCIATED ER/A 14-606161 ADDED FOR AC 9506. **REDEFERRED LOG TO QC, ESTAB MON INSP**. PER ER/A 606161-14AD REV A, DTE STAGE 2 AND 3 ACCOMPLISHED. ER/A SECTION II FOLLOW-ON INSPECTIONS ARE REQUIRED AND ARE TRACKED ON NEW LOG PAGE #0703672. PLEASE CLOSE THIS LOG PAGE, #2644140. TERMINATED LOG PER LINE 5 COMMENTS. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 11DEC24 AND LOG COMMENTS. (LP #2644140)
